# SDR SWAA062658

- Difficulty date: July 22, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N790SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30604
- Aircraft time: 21,250 hours, 12,020 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 9324M65G01
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, HIGH POWER SETTING NR 1 ENGINE OVERHEAT LIGHT AND FIRE LIGHT ILLUMINATED.  REPOSITIONED CLAMPS ON HIGH PRESSURE TURBINE ACTIVE CLEARANCE CONTROL VALVE PER MM.
